# SDR N6WA20120121

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,752 hours, 4,490 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY DOOR CAUTION MESSAGE AFTER TOUCHDOWN.  DEFERRED RT EMERGENCY DOOR INDICATION ON DMI 23951 IAW MEL 52-70-03, CAT C.
